# SDR VQI201408040018

- Difficulty date: July 17, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER REACHING CRUISE ALTITUDE, THE CREW RECEIVED A CABIN PRESSURE NR 1 SYSTEM STATUS MESSAGE (CAB PR 1) DISPLAYED ON ECAM WITH AN ASSOCIATED CABIN PRESSURE "BUMP".  IAW FCOM PRO-ABN-21 15/24 THE CREW CONTINUED TO DESTINATION.  AFTER APPROXIMATELY 1 HR THE CREW RECEIVED A "CAB PRESSURE EXCESS CAB ALT ECAM" WARNING.  THE CREW INITIATED A DESCENT TO FL100 AND DIVERTED.  UPON ARRIVAL, LOCAL MAINTENANCE MET THE ACFT AND ACCOMPLISHED THE FOLLOWING AMM PROCEDURE AMM 21-31-00-710-002-A.  THE NR 1 CABIN PRESSURE CONTROLLER WAS FOUND FAULTY AND DEACTIVATED IAW MEL 21-31-01-2.  THERE WAS NO REPORT OF ACTUAL CABIN PRESSURE LOSS DURING THE EVENT.  THE ACFT DEPARTED AND CONTINUED TO ITS FINAL DESTINATION WITHOUT ANY FURTHER FAULTS.  THE NR 1 CABIN SYSTEM CONTROLLER WAS REPLACED AND THE SYSTEM WAS REACTIVATED.
